Vol 22 No 1 (2017)

Published: 2017-01-11

Articles

Page 21-36

On Boundary Value Problems for ϕ-Laplacian on the Semi-Infinite Interval

Arnold Lepin, Leonid Lepin, Nickolay Vasilyev
Abstract 254 | PDF Downloads 165 | DOI

Page 52-59

Construction of Nordsieck Second Derivative General Linear Methods with Inherent Quadratic Stability

Akram Movahedinejad, Gholamreza Hojjati, Ali Abdi
Abstract 262 | PDF Downloads 175 | DOI

Page 60-77

Modelling the Photovoltaic Output Power using the Differential Polynomial Network and Evolutionary Fuzzy Rules

Ladislav Zjavka, Pavel Kromer, Stanislav Mišak, Vaclav Snašel
Abstract 324 | PDF Downloads 177 | DOI

Page 78-94

A Weighted Universality Theorem for Periodic Zeta-Functions

Renata Macaitienė, Mindaugas Stoncelis, Darius Šiaučiūnas
Abstract 264 | PDF Downloads 153 | DOI

Page 95-105

Probabilistic Approach to Characterize Quantitative Uncertainty in Numerical Approximations

Joel Chaskalovic, Franck Assous
Abstract 244 | PDF Downloads 158 | DOI

Page 106-120